# SDR SWAA2025042854240

- Difficulty date: March 23, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 64,118 hours, 38,459 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 RIB AND 16.0 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 1.00 INCH. APPROX. 2025-204860<[01] TOOL USED: ET EQUIPMENT; P/N: NORTEC600D; S/N: 210138103; CAL DUE DATE: 10-JUN-25;[02] REPAIR LOWER SKIN PANEL. ON LT HORIZONTAL STABILIZER LOCATED AT STAB STA 193.9 RIB AND 16.0 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11; SRM 51-40-02 AND EA NO:25-155-00868-WIP1 APPENDIX REV A. SEE INDIVIDUAL SIGN OFF BELOW.;[03] JOB COMPLETED AND CERTIFIED RII
